# SDR AUS20040175

- Difficulty date: March 11, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 5EN16
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR SQUAT SWITCH FAULTY.  INVESTIGATION FOUND THE CONTACTS HAD HIGH RESISTANCE.
